# SDR SWAA2022081027371

- Difficulty date: July 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221DF HAS DELAMINATION ON LOWER SURFACE / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1.  REMOVED DAMAGED SKIN ON LOWER SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3.A; 3.C; 3.E-3.F; & 3.J - 3.K.(1).  OK TO INSTALL REPAIR PLIES.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 OK TO INSTALL REPAIR PLIES  VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 53-00-50-2R-1.;[04] INSTALLED REPAIR PLIES USING RESIN BMS 8-201 (EPOCAST 50A /946) LOT # 1494809-1; VACUUM BAGGED AND COMPLETED SUCCESSFUL BLEED DOWN TEST ALL IAW SRM 53-00-50-2R-1 PARA 3.K(1) & 3.L (1).  VACUUM GUAGE ID: ATS2545 CAL DUE DATE: 08/2022.;[05] VERIFIED CORRECTIVE ACTION 4;[06] CURED REPAIR PLIES UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 CAL/DUE: 10/2022 'AND REMOVED VACUUM BAG' IAW SRM 53-00-50-2R-1 PAR. 3.M.(1);[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED COMPLETION OF REPAIR ON LOWER SURFACE DELAMINATION OF PANEL 221DF PER SRM 53-00-50-2R-1;[09] JOB COMPLETE
